# SDR DALA2017090706687

- Difficulty date: September 6, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 148-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER & LOWER WEB BETWEEN BS 148 TO 200, RBL 54 TO 58.  THE WEB WAS REPLACED IAW SRM 53-10-51-0I-2, FIG 1, 51-70-10-2R-2, FIG 201, 51-41-02-0G, AND 51-41-05-0G.
